Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have rheumatoid arthritis. Unbearable pain. Take hydroquin, medea, sompraz? Side effects?

hello doctor, im santhi(54) from india, im having rhematoid arthrities .when my finger hit with something..i have a unbearable pain at my fingers.i consulted with our family doctor.he suggested to take hydroquin,medea,saaz tab,sun 200,sompraz 40mg..and also i take carbamazipine for trigerminal neuralgia ..could you give me a solution for to control RA this medicines have side effects??please help me..
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi shanti ! RH is autoimmune disease it means body fight with its own organs and bone. The drug you are taking will stop the process, but no complete cure yet. As like other drugs it has side effect like nausea, allergy, liver problem etc. When these occur ask doctor for drug change. If severe pain take ibuprofen and soak finger in warm water with little salt in it. take care bye.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor